# SDR ASAA1057651

- Difficulty date: April 3, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 9,943 hours, 2,961 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STARTING APU THE "MAINT" LIGHT ILLUMINATED.  PERFORM BITE CHECK OF APU.  CODE 49 11019 PERFORMED FIM 49 10 00 MAINT MESSAGE DID NOT REOCCUR.  APU MAINT LIGHT REMAINED OFF.  PERFORMED G/I OF APU AND APU OIL QUANTITY ADDED 1.0 QT.  NO LEAKS DETECTED.  STARTED AND RAN APU 3 TIMES WITH PNEUMATIC AND ELECTRIC LOADS APPLIED APU, OPS CHECKS NORMAL.
